Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Diphenhydramine HCI - how safe for long term use? beatrix34

Posted by LynneDa on May 28, 2004, at 9:26:43

In reply to Re: Diphenhydramine HCI - how safe for long term use?, posted by beatrix34 on May 27, 2004, at 19:36:43

Bea - Good luck to you! I understand what you mean about the quest ....

I did experience insomnia on Lex - it took about 5 months for it to get under control, but i think I'm unusual in that respect. We have a whole Lex thread going, so feel free to join us on social!
~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>

Thanks everyone. I have actually been getting some sleep, and have even been able to cut down to 25mg of Diphenhydramine a night...plus I'm tapering off the Effexor to try Lexapro...the quest continues... :)
>
> Bea


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:348567
URL: http://www.dr-bob.org/babble/20040527/msgs/351449.html